Second order linear differential systems
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, p. 437-449
@article{ASENS_1980_4_13_4_437_0,
     author = {Neuman, F.},
     title = {Second order linear differential systems},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1980},
     pages = {437-449},
     doi = {10.24033/asens.1391},
     zbl = {0453.34006},
     mrnumber = {82d:34053},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_4_437_0}
}
Neuman, F. Second order linear differential systems. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, pp. 437-449. doi : 10.24033/asens.1391. http://www.numdam.org/item/ASENS_1980_4_13_4_437_0/

[1] A. L. Besse, Manifolds All of Whose Geodesics are Closed (Ergebnisse, Vol. 93, Springer, Berlin, New York, 1978). | MR 80c:53044 | Zbl 0387.53010

[2] W. A. Coppel, Disconjugacy (Lecture Notes in Mathematics, Vol. 220, Springer, Berlin, New York, 1971). | MR 57 #778 | Zbl 0224.34003

[3] L. W. Green, A Theorem of Hopf (Michigan Math. J., Vol. 5, 1958, pp. 31-34). | MR 20 #4300 | Zbl 0134.39601

[4] H. W. Guggenheimer, Differential Geometry, Dover Publ., Inc., New York, 1977. | MR 58 #12737 | Zbl 0357.53002

[5] F. Neuman, Linear Differential Equations of the Second Order and Their Applications (Rend. Math., Vol. 4, 1971, pp. 559-617). | MR 47 #534 | Zbl 0227.34005